# SDR SWIA2025121500004

- Difficulty date: December 14, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 41,684 hours, 38,176 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE/ NOSE GEAR DOOR OPEN WARMING MESSAGE ON ROTATION.  EXECUTED THE QRH AND RETURNED TO THE FIELD, ALL GEAR CAME DOWN WITHOUT A PROBLEM.  NO ISSUE ON LANDING.  FO NOTICED THE NOSE GEAR FEELING A LITTLE Â€ŒWOBBLYÂ€? ON TAKE OFF.   (FLIGHT 5129 - FILED OPEN)
